Bộ sách tham khảo

Sách nhà nước đặt hàng

Sách liên kết

Thống kê

Vietnam Journal of Mathematics

Số: 2
Tác giả:
Tình trạng: Còn hàng
Số trang:
Năm: 2019
Kích thước:
Giá bìa: 55,000 VNĐ
Mua ấn phẩm

Giới thiệu

1. In Memory of Eberhard Zeidler

Jürgen Jost, Hoang Xuan Phu


2. The Geometry of Locally Symmetric Affine Surfaces

D. D’Ascanio, P. Gilkey, P. Pisani


3. Positive Functionals Induced by Minimizers of Causal Variational Principles

Felix Finster


4. From Harmonic Maps to the Nonlinear Supersymmetric Sigma Model of Quantum Field Theory: at the Interface of Theoretical Physics, Riemannian Geometry, and Nonlinear Analysis

Jürgen Jost, Enno Keßler, Jürgen Tolksdorf, Ruijun Wu…


5. Numerical Tensor Techniques for Multidimensional Convolution Products

Wolfgang Hackbusch


6. How Prof. Zeidler Supported Our Research on Exact Solution of Quantum Field Theory Toy Models

Harald Grosse, Raimar Wulkenhaar

Capillary Graph-Interfaces “in-the-Large”

Robert Finn


7. Estimates for the Green’s Function of the Discrete Bilaplacian in Dimensions 2 and 3

Stefan Müller, Florian Schweiger


8. From Moonshine to Mock Moonshine

Kishore Marathe


9. Spectra of Abelian C-Subalgebra Sums

Christian FleischhackThe Cauchy Transform and Henkin Operator on Convex Domains of Maximal Type  F  in  C2

Ly Kim Ha


Pinching Problems of Minimal Submanifolds in a Product Space

Zhong Hua Hou, Xin Zhan, Wang-hua Qiu



Some Results on Approximation for Distributions of Random Sums by Poisson Distribution

Tran Loc HungPages 255-268

No Access



A New Constructive and Elementary Proof of a Bernstein–Walsh Theorem, Improved to Infinite Order Convergence, for Functions C∞ in an Intricate but Smooth Two-Dimensional Real Domain

John P. Boyd


A Property of Discriminants

Vladimir Petrov Kostov


On Graded Weakly 2-Absorbing Primary Submodules

Khaldoun Al-Zoubi, Mariam Al-Azaizeh


Existence and Long-Time Behavior of Solutions to a Class of Nonclassical Diffusion Equations with Infinite Delays

Dang Thi Phuong Thanh, Nguyen Duong Toan


Deconvolution of a Cumulative Distribution Function with Some Non-standard Noise Densities

Dang Duc Trong, Cao Xuan Phuong


On Invariant Matsumoto Metrics

Mojtaba Parhizkar, Dariush Latifi



Local Convergence and Dynamics of a Family of Iterative Methods for Multiple Roots of Nonlinear Equations

Dharmendra Kumar Gupta, Eulalia Martínez, Abhimanyu Kumar…


Fixed Points of JSHR-Contractive Type Mappings in Extended b-Metric-Like Spaces

Vahid Parvaneh, Zoran Kadelburg


New Criteria for Guaranteed Cost Control of Nonlinear Fractional-Order Delay Systems: a Razumikhin Approach

Vu Ngoc Phat, Mai Viet Thuan, Tran Ngoc Tuan


Formal Series on Cylinders and Their Radon Transform

Ricardo Estrada


Hilbert Coefficients and the Depth of Associated Graded Rings with Respect to Parameter Ideals

Cao Huy Linh, Van Duc Trung


Complex Symmetry of Composition Operators on Hilbert Spaces of Entire Dirichlet Series

Minh Luan Doan, Camille Mau, Le Hai Khoi


John–Nirenberg Type Inequalities for Musielak–Orlicz Campanato Spaces on Spaces of Homogeneous Type

Duong Quoc Huy, Luong Dang Ky


On the Nil R-mod Abelian Groups

Alireza Najafizadeh, Fatemeh Karimi, Maryam Zafarkhah


Analytical Solutions for Nonlinear Systems of Conformable Space-Time Fractional Partial Differential Equations via Generalized Fractional Differential Transform

Hayman Thabet, Subhash Kendre, James Peters

Chi tiết

Thứ 3, Ngày 28 tháng 6 năm 2022
10:13:27 AM